zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Existence and global attractivity of the unique positive almost periodic solution for a model of hematopoiesis. (English) Zbl 1224.34150
Summary: Sufficient conditions are obtained which guarantee the uniform persistence and global attractivity of solutions for a model of hematopoiesis. Then, some criteria are established for the existence, uniqueness and global attractivity of almost periodic solutions to some almost periodic system.
34C60Qualitative investigation and simulation of models (ODE)
34C27Almost and pseudo-almost periodic solutions of ODE
[1]M M A El-Sheikh, A Zaghrout, A Ammar. Oscillation and global attractivity in delay equation of population dynamics, Appl Math Comput, 1996, 77: 195–204. · Zbl 0848.92018 · doi:10.1016/S0096-3003(95)00213-8
[2]A M Fink. Almost Periodic Differential Equations, Lecture Notes inMathematics Vol 377, Spring-Verlag, 1974.
[3]K Gopalsamy, M R S Kulenovic, G Ladas. Oscillation and global attractivity in models of hematopoiesis, J Dynam Differential Equations, 1990, 2: 117–132. · Zbl 0694.34057 · doi:10.1007/BF01057415
[4]I Györi, G Ladas. Oscillation Theory of Delay Differential Equations With Applications, Clarendon, 1991.
[5]J K Hale. Theory of Functional Differential Equations, Spring-Verlag, 1977.
[6]G Karakostas, C G Philos, Y G Sficas. Stable steady state of some population models, J Dynam Differential Equations, 1992, 4: 161–190. · Zbl 0744.34071 · doi:10.1007/BF01048159
[7]Y Kuang. Delay Differential Equations with Applications in Population Dynamics, Academic Press, 1993.
[8]B M Levitan, V V Zhikov. Almost Periodic Functions and Differential Equations, Cambridge University Press, 1982.
[9]G Liu, J Yan, F Zhang. Existence and global attractivity of unique positive periodic solution for a model of hematopoiesis, J Math Anal Appl, 2007, 334: 157–171. · Zbl 1155.34041 · doi:10.1016/j.jmaa.2006.12.015
[10]M C Mackey, L Glass. Oscillations and chaos in physiological control systems, Science, 1977, 197: 287–289. · doi:10.1126/science.267326
[11]S H Saker. Oscillation and global attractivity in hematopoiesis model with periodic coefficients, Appl Math Comput, 2002, 142: 477–494. · Zbl 1048.34114 · doi:10.1016/S0096-3003(02)00315-6
[12]X Yang. On the periodic solution of neutral functional differential equations, J Systems SciMath Sci, 2006, 28: 684–692. (in Chinese)
[13]X Yang, R Yuan. Global attractivity and positive almost periodic solution for delay logistic differential equation, Nonlinear Anal (TMA), 2008, 68: 54–72. · Zbl 1136.34057 · doi:10.1016/j.na.2006.10.031
[14]T Yoshizawa. Stability Theory and the Existence of Periodic Solutions and Almost Periodic Solutions, Appl Math Sci Vol 14, Springer-Verlag, 1975.